# SDR IPXA2018040328109

- Difficulty date: March 20, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 57,481 hours, 19,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, DENT FOUND ON THE RT INBD AFT FLAP LOWER SKIN AT IFS 130.75.  REPAIR IAW SRM 57-53-01-2R-1 REPAIR 1 REV.70,  SRM 51-70-10-2R-4 REPAIR 4 REV.70, AND SRM 51-70-10-2R, REPAIR GENERAL, REV 70.
